# SDR AALA201911069013

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 16,604 hours, 7,957 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Leaking
- Location: Lavatory
- Component: Lavatory
- Component part number: 14330004C2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKEOFF, FLUID THAT SMELLS LIKE URINE LEAKED UNDER THE FORWARD FLIGHT ATTENDANTS JUMP SEAT AREA. MAINTENANCE REMOVED AND REPLACED FWD FIRST CLASS LAVATORY TOILET IAW AMM 38-31-41.
